# SDR DALA2020010650057

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 82,894 hours, 64,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ENTIRE SLIDE PACK CAME OUT OF IT'S HOUSING WHEN DOOR WAS CLOSED FOR PUSHBACK. SLIDE DID NOT DEPLOY. REINSTALLED DOOR 1L SLIDE PACK IAW MD88 AMM 25-62 OK FOR SERVICE.(LP6657585)
